# SDR DL757091406

- Difficulty date: August 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 55,207 hours, 25,282 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS AFT CARGO LIGHT SWITCH IS SMOKING.  FOUND S429 AFT CARGO DOOR SWITCH ON FIRE.  PULLED EXTERNAL POWER CORD.  FIRE EXTINGUISHED.  INSPECTED WIRING AND SURROUNDING AREA FOR DAMAGE.  NONE NOTED PAST SWITCH.  REPLACED S429 DOOR SWITCH ASSY AND TERMINALS AFT CARGO DOOR LIGHTS.  OPERATED NORMAL.  A/C OK FOR SERVICE.
